Measurable uniform spaces
Fundamenta Mathematicae, Tome 77 (1972) no. 1, pp. 51-73
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_77_1_51_73,
author = {Anthony Hager},
title = {Measurable uniform spaces},
journal = {Fundamenta Mathematicae},
pages = {51--73},
year = {1972},
volume = {77},
number = {1},
doi = {10.4064/fm-77-1-51-73},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-77-1-51-73/}
}
Anthony Hager. Measurable uniform spaces. Fundamenta Mathematicae, Tome 77 (1972) no. 1, pp. 51-73. doi: 10.4064/fm-77-1-51-73
Cité par Sources :